# SDR SWIA201231316

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 21,261 hours, 19,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CENTER AISLE AT ROW 10 IS OUT.  (FLT 2950)  RELAMPED EMERGENCY LIGHT.
